# SDR 9511259997

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 3 INCH CRACK IN THE FS 180 FRAME AT LONGERON 9R ABOVE THE SERVICE DOOR.  REPAIRED FRAME (P/N 9957874-29) PER EA 99-99931.
